# SDR IPXA2018091033788

- Difficulty date: August 23, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 30,487 hours, 15,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Broken
- Location: Floor Panel
- Component: Flor Panel
- Component part number: 146N536145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MAIN CARGO COMPT FLORR PANEL 252XUF HAS BROKEN AND CORRODED INSERTS. FABRICATED NEW FLOOR PANEL.
